Decay of eigenfunctions of elliptic PDE's, II

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

Documents

  • 1504.07128

    Submitted manuscript, 375 KB, PDF-document

DOI

    I Herbst, Virginia Commonwealth University, Virginia,
  • E. Skibsted
Original languageEnglish
JournalAdvances in Mathematics
Volume306
Pages (from-to)177-199
Number of pages23
ISSN0001-8708
DOIs
Publication statusPublished - 14 Jan 2017

    Research areas

  • Combinatorics, Eigenfunctions, Exponential decay, Microlocal analysis

See relations at Aarhus University Citationformats

ID: 114800080